# SDR SWIA200718546

- Difficulty date: July 25, 2007
- Submitted: August 1, 2007
- Operation: Air carrier
- Aircraft: N730SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10193
- Aircraft time: 7,292 hours, 4,778 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: NR
- How discovered: C
- Nature of condition: L
- Precautionary procedure: O

## Discrepancy

FLT 6733 - 3 EMERGENCY LIGHTS NEAR GALLEY SERVICE DOOR ARE INOP.  REPLACED EMERGENCY LIGHT ASSEMBLY IAW AMM 33-51-00. OPS CHECK GOOD.
